Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mike93

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Mike93

  • Rank
    New Member
  1. If I am currently taking isotretinoin tablets- do I still need to use the tretinoin cream
  2. Sunday of this week would signify 2 and a half months since starting Tretinoin cream and my face has not gotten any better not to mention worse than when I started. How long more must I carry on with tretinoin before it starts working?
  3. AN HOUR!!! I thought you only had to wait 20 mins!!!
  4. It's been 6 weeks now since I've started using tretinoin cream and my acne hasn't gotten any better, in fact, it looks as if it has worsened. Is there any point in carrying on with the cream?
  5. If you are very desperate- then I would suggest Accutane- the cons of it are definitely over exaggerated
  6. I'm in my fifth week of treatment with tretinon and the redness does tone down
  7. I just went to a normal doctor and he prescribed me an antibiotic, cleanser and Retin-A tretinon cream all for $80
  8. I've read that you are supposed to wash your face only 2 times a day max. But what do you consider "washing"?- for example, I use cleanser on my face in the morning and night and wash my face with water ONLY in the middle of the day- is that too much?
  9. Hello. I'm in my fifth week of using tretinon cream and my face is not getting any better, in fact, it looks worse than when I started- should I stop it now or push on? And when can I actually see the improvements on my face?
  10. Same goes for me but I think it's usually due to sebum production as your face gets more and more oily throughout the day.
  11. Tried it once- didn't really work. But I heard that Toothpaste is supposed to kill bacteria in your teeth so on paper, it should kill bacteria in your pimples but nothing ever works out on paper. Also, it doesn't burn your face- It's just minty.
  12. I have just started my fifth week of using tretenoin cream and just wondering if my results are normal as of late: 1-2 weeks of use- Excessive drying of skin 3rd week- Drying has stopped but improvement not visible yet 4rth week- More pimples starting to appear I'm starting to wonder if more pimples appearing at the 4rth week is a good or bad sign Any help will be appreciated
  13. This could be either a really good question or a total newb question but does masturbation cause acne?
×